# SDR R61A201511210890

- Difficulty date: November 21, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 23,648 hours, 18,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: SL22343AE
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT CABIN FLOORBOARD 252DRF HAS 4 INSERTS CORRODED BY GIRT BAR COVER.  MAINTENANCE R & R FLOORBOARD 252DRF HAS 4 INSERTS BY GIRT BAR IAW AMM 25-00-17, PN SL2234-3AE, INSERT.
